Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    steve1 is offline Junior Member
    Join Date
    Mar 2003

    puffiness from clomid

    hey guys

    I noticed my under my right eye that it has been puffy for f ew days now, its seems worse when i wake up,only thing i can think of is i started clomid (50mg a day) and it seemed to happen the next day.

    Is this normal? my eye almost looks like i been punched when i wake up.

  2. #2
    Madmax's Avatar
    Madmax is offline Senior Member
    Join Date
    Nov 2002
    boom town
    it might be pink eye or a sist or something bro, go to the doc and talk to him about it..i have never heard of people expierencing this while on clomid, maybe someone else has an idea...Madmax..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts